African Journal of
Business Management

  • Abbreviation: Afr. J. Bus. Manage.
  • Language: English
  • ISSN: 1993-8233
  • DOI: 10.5897/AJBM
  • Start Year: 2007
  • Published Articles: 4142

Full Length Research Paper

Estimating the maximum probable annual losses due to flooding

Emad A. A. Ismail
  • Emad A. A. Ismail
  • Department of Quantitative Analysis, College of Business Administration, King Saud University, Saudi Arabia.
  • Google Scholar
Fuad A. A. Awwad
  • Fuad A. A. Awwad
  • Mathematics and Insurance Department, Faculty of Commerce, Cairo University, Egypt.
  • Google Scholar


  •  Received: 26 October 2018
  •  Accepted: 07 February 2019
  •  Published: 28 March 2019

How to cite this article

APA /
Ismail, E. A. A., & Awwad, F. A. A. (2019). Estimating the maximum probable annual losses due to flooding. African Journal of Business Management, 13(6), 207-214.
Chicago /
Emad A. A. Ismail, and Fuad A. A. Awwad. "Estimating the maximum probable annual losses due to flooding." African Journal of Business Management 13, no. 6 (2019): 207-214.
MLA /
Emad A. A. Ismail, and Fuad A. A. Awwad. "Estimating the maximum probable annual losses due to flooding." African Journal of Business Management 13.6 (2019): 207-214.